# SDR ASAA12511579

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 20,452 hours, 6,501 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400758050
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, NR 3 &NR 4 FAN DUCT PANELS ARE WORN THRU AT ATTACH POINT.  ACFT GROUNDED.  REPLACED NR 3 & NR 4 FAN DUCT PANELS IAW AMM 72-23-07-400-801-F00.
